# SDR UHLA201507130578

- Difficulty date: July 13, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 29,220 hours, 17,003 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support
- Condition: Corroded
- Location: Frame 45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER BELLY FAIRING FWD ATTACH FLANGES HAS CORROSION IN MULTIPLE LOCATIONS.  R & R TWO CENTER SUPPORT AT FRAME 45 FOR CENTER BELLY FAIRING REF SRM 51-40-02, 51-41-02.
